Estimates for Green function and Poisson kernels of higher-order Dirichlet boundary value problems

A Dall'Acqua, GH Sweers

Research output: Contribution to journalArticleScientificpeer-review

47 Citations (Scopus)

Abstract

Pointwise estimates are derived for the kernels associated to the polyharmonic Dirichlet problem on bounded smooth domains. As a consequence, one obtains optimal weighted Lp-Lq-regularity estimates for weights involving the distance function. Author Keywords: Polyharmonic Dirichlet problem; Kernel estimates; Weighted Lp-Lq-regularity 35J40; 35B45; 31B30
Original languageUndefined/Unknown
Pages (from-to)466-487
Number of pages22
JournalJournal of Differential Equations
Volume205
Issue number2
Publication statusPublished - 2004

Keywords

  • ZX CWTS 1.00 <= JFIS < 3.00

Cite this